# SDR F3LA2010103000532

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 25,335 hours, 12,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536715100200
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0622;  AFT PIT SLOPE PANEL 151GE (LOWER) PUNCTURED. FABRICATED REPLACEMENT PANEL 151 GE IAW MCG IRM 9701, REV G.
